American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Hung Ju Kuo and Neil S. Trudinger. Linear elliptic difference inequalities with random coefficients . Math. Comp. 55 (1990) 37-53. MR 1023049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chi-Wang Shu. TVB boundary treatment for numerical solutions of conservation laws . Math. Comp. 49 (1987) 123-134. MR 890257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert L. Higdon. Numerical absorbing boundary conditions for the wave equation . Math. Comp. 49 (1987) 65-90. MR 890254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stefan Spekreijse. Multigrid solution of monotone second-order discretizations of hyperbolic conservation laws . Math. Comp. 49 (1987) 135-155. MR 890258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. C. Mjolsness and Blair Swartz. Some plane curvature approximations . Math. Comp. 49 (1987) 215-230. MR 890263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Endre Süli, Boško Jovanović and Lav Ivanović. Finite difference approximations of generalized solutions . Math. Comp. 45 (1985) 319-327. MR 804926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steve Schaffer. Higher order multigrid methods . Math. Comp. 43 (1984) 89--115, S1--S19. MR 744926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Harry Munz. Uniform expansions for a class of finite difference schemes for elliptic boundary value problems . Math. Comp. 36 (1981) 155-170. MR 595048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Achi Brandt. Multi-level adaptive solutions to boundary-value problems . Math. Comp. 31 (1977) 333-390. MR 0431719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wlodzimierz Proskurowski and Olof Widlund. On the numerical solution of Helmholtz's equation by the capacitance matrix method . Math. Comp. 30 (1976) 433-468. MR 0421102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel S. Watanabe and J. Richard Flood. An implicit fourth order difference method for viscous flows . Math. Comp. 28 (1974) 27-32. MR 0341892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph Oliger. Fourth order difference methods for the initial boundary-value problem for hyperbolic equations . Math. Comp. 28 (1974) 15-25. MR 0359344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alfred Carasso. A least squares procedure for the wave equation . Math. Comp. 28 (1974) 757-767. MR 0373310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. J. van Linde. High-order finite-difference methods for Poisson's equation . Math. Comp. 28 (1974) 369-391. MR 0362936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jim Douglas and Todd Dupont. A finite element collocation method for quasilinear parabolic equations . Math. Comp. 27 (1973) 17-28. MR 0339508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ivo Babuška. The finite element method for infinite domains. I . Math. Comp. 26 (1972) 1-11. MR 0298969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Colin W. Cryer. The method of Christopherson for solving free boundary problems for infinite journal bearings by means of finite differences . Math. Comp. 25 (1971) 435-443. MR 0298961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Philip Brenner and Vidar Thomée. Contractive difference schemes for symmetric hyperbolic systems . Math. Comp. 25 (1971) 205-217. MR 0297151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1